# SDR REXA2022081201852

- Difficulty date: June 23, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, CLEAT @FS 338.00 AND DD2 ON FWD SIDE OF FORMER IS CORRODED.	REMOVED & REPLACED CLEAT  I.A.W. CRJ 700 SRM #51-42-06-001-001-A01, AND #51-40-11-001-001-A01
